# SDR GTIA2022013136251

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 9,922 hours, 4,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY FOUND L1 AND R2 DOOR ASSIST PRESSURE REQ SERVICE-SERVICED L1 AND R2 DOOR ASSIST IAW 52-10-00.
